# SDR 98FDEA00006

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Leaks
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 STRUT OVERHEAT LIGHT CAME ON DURING CLIMBOUT.  FOLLOWED THE RED TAB PROCEDURES AND LIGHT EXTINGUISHED.  FOUND FIRE LOOP NEAR TO AIRFRAME IN TWO PLACES UNDER 5401 PANEL.  REARRANGED LOOP.  RAN ENGINE TO CHECK FOR AIR LEAKS.  FOUND NO AIR LEAKS.  CLOSED AND SECURED ALL OPEN PANELS.
